# SDR DALA2023051503836

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,440 hours, 39,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 2R. CORRECTIVE ACTION: CANNOT DUPLICATE FAULT OPS CHK NML PER B757 AMM 35-51. (2761429)
